# SDR IPXA2017100122184

- Difficulty date: September 21, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGHT WING FIXED LEADING EDGE BEADED DOUBLER IS CRACKED AT XOS 786.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIGURE 205.  MAJOR.
